It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=gator03]I have just recently started taking Adderall XR about a week ago. I haven't taken it everday, I took it on friday, sunday-tuesday, and wednesday. When I take it I am prescribed One 20mg every morning. The first day of taking it I felt great, I used to never participate in class (if i ever went) and i started actively participating. I am a naturally smart person, I just cant get myself to do anything that i need to, taking the adderall xr, even for the short amount of time has changed that already ( i was the only person in a class of over 100 people to get a perfect score on my test...I hadnt even been taking my tests before the adderall.) The first day when it wore off I didn't really experience any bad side effects....no crashes at least, but I had no appetite and dry mouth, that was about it. The past couple days though have changed completey. While im on the medicine I still feel good, I get things done, I concentrate, and I am sociable. But the good effects only seem to last about a solid 4-5 hours, and being the XR I thought they might last longer. But the worst thing is coming down from it. I feel like I can pinpoint the exact moment it happens and then next couple hours that follow are horrendous. I don't want to talk to anyone, I feel sick to my stomach (only to end up dry heaving), I am EXTREMELY irritable, and I feel depressed. It makes me want to never take the drug again ( but when I do, i feel great again.) Also, once it wears off (maybe a good thing) I am hungry again right away and I also have no trouble going to sleep at all- i am not really complaining about these things, I just thought maybe a crash would go in hand with this. Will these effects go away once I get used to the drug more? My main concern is the terrible crash. Also, I dont like taking the drug on the weekend, as I am in college and tend to go out alot! Is it bad that I take these days off, or if I happen to skip a day could that make the crash worse? I just need to know if this is normal, if it will go away, or if I can do anything to help lessen the bad effects! Sorry so long, and thanks[/QUOTE]

I would take it every day as directed if I were you. You like to go out and have fun on the weekends, so do I. I just started taking mine a month ago...20mg XR just like yours. If you feel good when youre on it why would you change that?

Now the symptoms you have when youre "coming down" sounds weird and you should talk to whoever prescribed it to you. Maybe its not right for you?

For me in a month it has turned me around completely at work and I am cought up and feel awesome. Also a food addiction I have battled for as long as I can remember is almost a non issue at this point. I know it is an appetite supressant but I feel that its more than that because of the dopamine or seratonin levels or whatnot, because its really helping and not because of appetite but even when Im hungry Im able to make good decisions...I have lost 13 pounds!

The things it hasnt fixed is my fidgityness, tendency to wander off mentally while somebody is talking to me, and my home duties arent completely up to par which I figure is because the stuff starts wearing off by the time I get home from work. I dont have any feeling of coming down or anything. I just went for my month check up with the doc and he upped me to 30mg XR which I will start tomorrow.

So far so good it has allready helped 2 areas that I was desperate for help in!!! Just keep talking to your docs and do what they say. You will find the right thing for you.





All times are GMT -7. The time now is 10:26 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!